MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE OMEGA 3.9MM PEEK KNOTLESS ANCHOR SYSTEM, SINGLE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE OMEGA 3.9MM PEEK KNOTLESS ANCHOR SYSTEM, SINGLE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-391
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Alleged failure: in a slap lesion shoulder, the guide tip bent 90 degrees when the eyelet was driven in, despite pre-drilling with omega awl.This occurred with two products during the same surgery.Replacement was available.Visual inspection: the inserter tip was bent and the anchor was broken.The anchor piece was not returned.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) user handling error, 2) user does not exercise care with assembly (i.E.Forces device during insertion resistance).The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
The device was returned for investigation with a broken anchor and the broken piece was not returned.Multiple attempts were made to gather additional information, however no information was received.Therefore this is being filed for the anchor potentially breaking during the procedure and potentially remaining in the patient.

Brand Name
OMEGA 3.9MM PEEK KNOTLESS ANCHOR SYSTEM, SINGLE
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key15294668
Report Number0002936485-2022-00485
Device Sequence Number12321410
Product Code MBI
UDI-Device Identifier37613327464796
UDI-Public37613327464796
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181083
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-391
Device Lot Number21294AG2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2022
Initial Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 YR
Patient SexMale